# SDR P2EA97070

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- Engine: Pwa JT8*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bushing
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DEN - FLT 327 - AIR RETURN, NR 2 ENGINE INFLIGHT SHUT DOWN.  EMERGENCY DECLARED, RETURNED TO DENVER.  LANDING UNEVENTFUL.  NR 2 ENGINE LOW PRESSURE LIGHT CAME ON AND OIL PRESSURE GAUGE DROPPED TO 20 PSI.  OIL QUANTITY DROPPED TO ZERO. WINDMILLING INSPECTION REQUIRED.  REPLACED LP6 BUSHING ON NR 2 ENGINE GEARBOX.  RAN ENGINE, NO LEAKS.  REF:  P & W OHM REPAIR NR 39/UAL MM 72-61-18.  INSPECTED OIL FILTER, OIL SAMPLE SENT TO Q/A MCI.  CHIP DETECTOR, OIL STRAINER CHECKED OK.  RUN-UP OK.  NO DEFECTS NOTED.  REF:  MM 72-00 PAGE 518D, ITEM 4.  (X)
